# SDR AALA201803139012

- Difficulty date: March 12, 2018
- Submitted: March 15, 2018
- Operation: Air carrier
- Aircraft: N939UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- Aircraft time: 75,181 hours, 27,459 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Unknown
- Condition: Malfunctioned
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFTER TAKEOFF, WHEN POSITIONED GEAR HANDLE TO OFF POSITION, THE GEARDOOR AMBER LIGHT ILLUMINATED WITH ENGINE INDICATION AND CREW ALERTING SYSTEM MESSAGE OF "GEAR DOOR". FOLLOWED QUICK REFERENCE HANDBOOK PROCEDURE. WHEN GEAR HANDLE TO UP POSITIONED, GEAR DOOR LIGHT EXTINGUISHED. FLIGHT CONTINUED TO DESTINATION WITH NO EMERGENCY DECLARED. MAINTENANCE PERFORMED FAULT ISOLATION MANUAL PROCEDURE 32-30-00-0815-813, NO FAULT FOUND, CYCLED GEAR SEVERAL TIMES, ALL INDICATIONS REMAINED NORMAL AND REPLACED LEFT MAIN LANDING GEAR DOOR ACTUATOR AS PRECAUTIONARY. MAINTENANCE ALSO PERFORMED SATISFACTORY OPERATIONAL CHECKS.
